# SDR UPS06847168

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT MLG CLOSEOUT PANEL AFT OF MAIN GEAR DOOR TANG CUTOUT IS CRACKED.  REPAIRED CLOSEOUT PANEL IAW DC8 SRM CAPT 51-00.  INSTALLED NEW Z-CHANNEL IAW DC8 SRM 51-1-21.
